# SDR SWAA2015102945488

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 46,091 hours, 26,544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10137
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT SIGN LIGHT LENS FELL OFF.  R & R SIGN IAW MM.
